# SDR DL72S951584

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5754 · Leading Edge Devices
- Part: Anti-Ice Duct
- Part number: 65216024
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SHOP 380, THE NR 4 KRUEGER FLAP ANTI-ICE DUCT TORQUE TUBE WAS FOUND WITH TWO CRACKS EXTENDING FROM AN EXISTING CUT OUT LOCATED 22.5 INCH FROM THE I/B EDGE OF THE FLAP.  REPAIRED PER DL ERA 270445-14.
